# SDR NACA2023012700002

- Difficulty date: January 27, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,875 hours, 19,421 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV. DEFERRED L ENG HPSOV PER MEL 36-11-02-02.
